Bootstrap in moving average models

Bose, Arup (1990) Bootstrap in moving average models Annals of the Institute of Statistical Mathematics, 42 (4). pp. 753-768. ISSN 0020-3157

PDF - Publisher Version

Official URL:

Related URL:


We prove that the bootstrap principle works very well in moving average models, when the parameters satisfy the invertibility condition, by showing that the bootstrap approximation of the distribution of the parameter estimates is accurate to the ordero(n ) a.s. Some simulation studies are also reported.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Moving Average Models; Stationary Autoregressions; Cramer's Condition; Edgeworth Expansions; Empirical Distribution Function; Bootstrap
ID Code:5479
Deposited On:19 Oct 2010 12:10
Last Modified:16 May 2016 15:58

Repository Staff Only: item control page